# SDR CALA9801059

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE DENTS WITH A CRACK IN FLOORBOARD PANEL NR 83.  A NEW FLOORBOARD WAS FABRICATED AND INSTALLED IAW GMM 10-900-01, PAGE 1, SRM 51-70-1, 51-10-3, AND 53-05.
